MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Failure to Interrogate (1332); Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that they had been getting a por (power on reset) message on their handset since saturday.Patient said they charged their external devices all day, but they were still not able to connect to their implant.Agent walked patient through trying to connect with their implant, but patient kept getting device not responding.Patient mentioned that they can feel the internal battery because they are very thin.Patient was not told about the recharger device at all so the information was reviewed.Patient will fully charge all three devices and call back.Patient services sent educational materials via email.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from the patient.The patient reported that it was unknown if the cause of the por was due to the rechargeable stimulators battery draining/low battery.They reported that what likely caused or contributed to the issue was that it continued to be an issue so they were unsure of the actual problem and were just tired of it.They reported that steps taken to resolve the issue included that they would be meeting with a manufacturer representative (rep) on site and multiple rep phone calls.They reported the issued had not yet been resolved.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from the patient.They indicated that the cause of the por was not due to the rechargeable stimulator's battery draining/low battery.The patient stated the most likely cause was due to the surgical glue.The patient stated once the surgical glue finally came off they were able to charge their internal implant.The issue was resolved.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22587374
Report Number3004209178-2025-12625
Device Sequence Number13096579
Product Code EZW
UDI-Device Identifier00763000596736
UDI-Public(01)00763000596736(17)250714
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/15/2025
09/15/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/08/2025
09/22/2025
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale